# SDR GTIA2025111039171

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 41,851 hours, 19,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT THE GATE LEAD FA REPORTED AIR QUALITY EVENT PRIOR TO LANDING ROW 28. DESCRIPTION OF ODOR/FUMES: TEMPORARY, FUEL SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TYPE 1 LEVEL A  INSPECTION AND DECONTAMINATION PROCEDURES PER TSM 05-50-00-810-831-A, NO FUMES NOTED. SEE LOGPAGE 3599165-2 FOR WORK CONINUATION.
